# SDR EWC2002F00001

- Difficulty date: August 21, 2002
- Submitted: September 10, 2002
- Operation: Air carrier
- Aircraft: N41MV
- Make and model: Piper PA-60-700P
- Aircraft serial: 608423009
- Engine: Lyc TIO540*
- System (JASC): 7160 · Engine Air Intake System
- Part: Structure
- Condition: Broken
- Location: Flapper Valve
- Part time: 2,102 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MANIFOLD VALVE INSTRUMENT AIR OUTLET PORT BLOCKED BY FLAPPER VALVE.  HINGE MATERIAL FLEXED UNTIL IT CRACKED AND SEPARATED LEAVING LOOSE FLAPPER VALVE IN HOUSING.
